Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are there any interactions between Tramadol and Ativan?

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 1666 Questions

default
Posted on Mon, 13 Mar 2017 in Medicines and Side Effects
Question: Are there serious drug interactions between tramadol and ativan if taken several hours apart?
doctor
Answered by Dr. Salah Saad Shoman 36 minutes later
Brief Answer:
Not recommended

Detailed Answer:
Hi,

It is not recommended to take both drugs as both are CNS depressants. you might experience increased drowsiness, dizziness and trouble concentrating.

I hope I answered your question

Regards
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Salah Saad Shoman 32 hours later
Hi Dr. Shoman
Thank you for your quick reply. I mistakenly checked the box which said I want to join with a monthly payment of $15. This is a problem because I only wanted an answer to the one question and I have no health issues. Can you give me a number to phone so I can cancel this error on my part? Better yet, can you cancel it?
I would much appreciate a response.

I wish you well and it's good to know you are there to answer when needed.
Sincerely
Yvonne R. de XXXXXXX
doctor
Answered by Dr. Salah Saad Shoman 9 minutes later
Brief Answer:
Please send an email to customer service

Detailed Answer:
Dear sir, please check the email written on the site. send an email and the customer service will help you fix the error as I cannot cancel it on my own. kind regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Tramadol

doctor1 MD

I have very severe pain in both of my legs and for this I have taken almost all analgesics I,m taking voveron tab, etoricoxib 90 mg, tramadol amd acetominophen , Hifenac tablet. even I had shot of voveron also but absolutely no relief. I m 75 plus. plz advice me ASAP to save me.

doctor1 MD

I feel that the prescribed drugs that I m taken are now causing the same symptoms. I know that the medical industry doesn t recognize mercury toxicity but my brother died of ALS. I began to get the same symptoms in 2006 after years of looking and with no results I had decided to get my amalgams removed . But before I did I took a supplement that had o lot of cilantro in it . I got better. But the symptoms came back. Now after quite some time I had decided to get a split root canal done in 2012. Then I got real sick again. Anyway I was doing fine last summer but I had been on gabapentin and tramadol for some time and now I think that they are causing very bad symptoms while I m trying to quit taking them. Very tired complete exhaustion pain in my hands and feet and in the small of my back. lack of coordination irritability sweating. and more. I am now doing less than prescribed of 200-300mg of gabapentin and tramadol of 50-150mg a day. Yesterday I took just one of each but feel asleep for hours no I feel disoriented and confused. I don t know which way to turn. It s causing great trouble to my mom who is now 78 and doesn t understand any of this. I have gone through hell and back and am a having bad thoughts I stay in my room and am very scared now. Very week . destitute please help

doctor1 MD

hi my wife was home this morning she ate a bite of a glazed doughnut and had some orange juice she took2 ibuprofen and 2 tramadol like she does every day for her back pain, today her eyes swelled shut her nose did too and she went to the ER and they took her blood and a couple hours later told her they dont know whats wrong and sent her home, any Ideas on what be causing her face eyes ears and nose to swell shut??

doctor1 MD

hi I am taking 1 pill a day of tramadol after 8 hours of hard work I don t drink no drugs I do smoke 4 cigarettes a day after 1 hour of taking it I feel getting extra energy, happy and nice feeling to do good stuffs keeps me awake and smiley I don t feel any unordinary sumptoms now its almost 1 year I am taking it what should I do to get off of it . I tried but ...............

doctor1 MD

My wife, age 83, has developed a situation where her dominant hand (left) the index and ring fingers have curled into the palm and those knuckles are swollen . This is very painful with the pain radiating up the arm to the elbow. she has no...

doctor1 MD

I take blood thinner what anti inflammatory can I take

doctor1 MD

I have had shingles twice and had treatment and the shingles vaccine . My shingles were on the left side of my body, under the breast and around my back to the spine, I now have nerve pain , but it has now moved to my right breast and is extremely...